# SDR SWAA2020092916174

- Difficulty date: September 15, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT HAND STOW BIN, MEGAPHONE IS MISSING SHOULDER STRAP.  REPLACED AFT MEGAPHONE WITH SERVICEABLE UNIT IN AFT RIGHT HAND STOW BIN, IAW CUSTOMER TASK CARD 725-000-00-03 PGS 16-17 ITEM 2+3. ATAG A80775; A48929 WN2830.
